1mg, best e pharmacy in India


MRP: Rs. 59.29 for 1 bottle(s) (60 ML suspension each)
Unfortunately, we don't have any more items in stock
Report Error

Composition for HISTAFREE

Fexofenadine(120 mg)

food interaction for HISTAFREE

alcohol interaction for HISTAFREE

pregnancy interaction for HISTAFREE

lactation interaction for HISTAFREE

It is better to take Histafree 120 mg suspension empty stomach (1 hour before food or 2 hours after food).
Histafree 120 mg suspension may cause excessive drowsiness and calmness with alcohol.
Histafree 120 mg suspension may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Histafree 120 mg suspension is probably safe to use during breastfeeding. Please consult your doctor.


Fexofenadine(120 mg)


Histafree 120 mg suspension is used to relieve the symptoms of seasonal allergic rhinitis (hay fever) such as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.

How it works

Histafree 120 mg suspension belongs to a class of medications called antihistamines. It prevents the release of histamine, a substance that plays a major role in many allergic reactions by dilating blood vessels which makes the vessel walls abnormally permeable.

Common side effects

Pain in extremity, Back pain, Cough, Diarrhoea, Dizziness, Pain during periods, Headache, Vomiting

Common Dosage

Patients taking this medicines

  • 60%
    Two Times A Day
  • 40%
    One Time A Day


No substitutes found

Top General Physicians

  • Dr. M. K. Singh
    MBBS, MD
  • Dr. Prabhat Kumar Jha
    MBBS, MD
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
  • Dr. Joy Chakraborty
    MBBS, MD
  • Dr. R. S. Rawat
    MBBS, MD

Expert advice for HISTAFREE

  • Do not take fexofenadine with any fruit juices (such as apple, orange, or grapefruit).
  • Take the disintegrating tablet on an empty stomach, at least 1 hour before or 2 hours after a meal.
  • Avoid using antacids within 15 minutes before or after taking this medicine. It can make it harder for your body to absorb this medication.
  • Leave about 2 hours between the time that you take fexofenadine and your indigestion remedy.
  • There may be other drugs that can affect fexofenadine. This includes prescription, over-the-counter, vitamin, and herbal products. Tell your doctor about all medications you use.
  • Talk to your doctor or pharmacist before taking fexofenadine: if you have problems with your liver or kidneys, if you have or ever had heart disease, since this kind of medicine may lead to a fast or irregular heartbeat, if you are elderly.

Frequently asked questions for HISTAFREE


Q. Is fexofenadine a steroid/ a decongestant/ sedating/ stimulant/ anticholinergic/ gluten free?
Fexofenadine (also available as Allegra) is not a steroid/ a decongestant. It may produce minimal sedation and may have mild stimulating effects. It does not have anticholinergic activity. Fexofenadine and other related brands are gluten free. Please refer to package insert of the prescribed brand before use.
Q. Is allegra better than zyrtec?
Both Zyrtec (cetrizine) and Allegra (fexofenadine) are antihistamines. Zyrtec is effective at    combating hives, while Allegra is most often used to treat the symptoms of hay fever. Both  medications work well, but their effect may vary upon individual response. Always consult your  doctor regarding its use.
Q. Is allegra available over the counter?
Yes, it is available over-counter.

Top Medicines Prescribed with HISTAFREE 120 MG SUSPENSION


Content on this page was last updated on 18 October, 2016, by Dr. Varun Gupta (MD Pharmacology)